BibTeX record: journals/amai/CenzerRV04

download as .bib file

@article{DBLP:journals/amai/CenzerRV04,
  author    = {Douglas A. Cenzer and
               Jeffrey B. Remmel and
               Amy Vanderbilt},
  title     = {Locally Determined Logic Programs and Recursive Stable Models},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {2004},
  volume    = {40},
  number    = {3-4},
  pages     = {225--262},
  url       = {http://dx.doi.org/10.1023/B:AMAI.0000012868.41613.e7},
  doi       = {10.1023/B:AMAI.0000012868.41613.e7},
  timestamp = {Sun, 26 Oct 2014 08:51:01 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/CenzerRV04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}